# SDR SCNA20250423121

- Difficulty date: April 16, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 73,187 hours, 26,194 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATION HEARD AFTER TAKEOFF SUSPECTED GROUND CREW HEADSET AUDIOPANEL DOOR WAS LEFT OPEN OR CAME OPEN. - RESOLUTION: GROUND CREW REPORTED GROUND SERVICE DOOR OPEN ON TAXI IN. INSPECTED DOOR PER AMM52-49-02 OK FOR SERVICE.
